# SDR ASAA2017040420357

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,138 hours, 2,377 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000143197
- Condition: Failed
- Location: Lt Ram Air
- Part time: 7,138 hours, 2,377 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHED ON RESET.  ACFT GROUNDED. PERFORMED LT PACK ZONE TEMP CONTROLLER BITE IAW AMM 21-61-00.  FAULTING EXIT RAM AIR ACTUATOR.  REMOVED AND REPLACED LT RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-27. ALL TESTS PASSED. NO NEW OR CURRENT FAULTS.
